The purpose of this site is to
bring awareness on how easy it is to overdose Oxycontin(Oxy's)
it's other ABUSE dangers and the dangers of Prescription Drug
in the memory of Eddie Bisch.
Please post your SUCCESS story in my
guestbook to encourage others.
of Abusing Oxy and Other drugs
The withdrawal symptoms below can also
tip you off that someone is abusing.
If a person is sleeping all day and just feels like crap
with no fever, Excessive itching, Being Happy for
several hours then Nodding off, Sweating
Profusely,Constipation,headaches, PINPOINT Pupils,
Slurred speech, Bone Aches, Distant look, these all
could be signs. Here are some more General signs.Teen
Drug Use: 34 Warning Signs
Many Parents may think
their TEENS are depressed BUT it could be DRUG USE,
especially Pill Popping causing these signs. If it comes
to the point of you seeking medical help PLEASE
request a Drug Test. You can't help them unless you
know the truth and Teens are great liars. Sometimes they
don't realize what is causing their problems so they do
NOT tell you the truth or they only tell half of it.
The withdrawal symptoms can last
anywhere from 5-21 days. Withdrawal symptoms can
include sweating, heart palpitations, yawning,
runny nose, tearing, dilated (pinpoint) pupils, twitching
muscles, fever, nausea, vomiting, and diarrhea.
WORLD WITHDRAWAL STORIES from the WEB
recently tried to stop taking them for a day and I
visited what I
believed to be the bowels of hell! I got extremely
sweating, hot & cold flashes, uncontrollable
coughing, diarrhea, insomnia,
rapid heartbeat, watery eyes, excessive yawning, and
depression - the worst feelings I've ever felt. It got
so bad that I seriously contemplated ending it just so
I wouldn't feel this way anymore.
It's pure hell. The hot and cold sweats, leg cramps,
some abdominal problems, diarrhea and/or vomiting. You
need not only de-toxed, but also treatment. If you are
really at your end, you will do WHATEVER it takes to
get your life back. I did. I love life today. Good
luck. The withdrawals are a long 2-3 weeks of no
sleep. I know, I've been there. That's why it's almost
impossible to do it out-patient or at home. You have
deal with, and need the reinforcement.
I didn't sleep at all for almost 10 days. All of my
bones severely ached. I could not sit still. I had a
lot of back pain and headaches. I would have done
anything to get the medication back.
I just was sick as a
dog. Flu like symptoms. You get jumpy and cranky. Also
stomach aches and diarrhea .It's not fun ..in fact it
sucked really bad.
The withdrawal that he experienced was very very
difficult he was very
sick his withdrawal symptoms included vomiting,
shakiness, bad muscle cramping, weakness, no
appetite (he lost 15lbs) during the initial two week
period of his withdrawal. It has been 2 1/2 weeks
since he began he checked himself into a psych ward
just to detox after two failed attempts
of trying to wean off on his own under his doctors
instructions. Still he is weak and shaky and has
And like quitting heroin, quitting OxyContin was
hellish, he said. "You feel the same withdrawal
symptoms ... the worst flu you ever had. You sweat.
You vomit. You can't control your bowels and you shake
and you wish you would die. The only relief is
Withdrawal and BUPRENIX INFO.....